# SDR ASOA2014081311048

- Difficulty date: July 16, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,868 hours, 17,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R, BS 333-349 IS CORRODED BEYOND LIMITS.   REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06-001-001-A01 & DWG SH670-31350.
